# SDR AALA202210053016

- Difficulty date: September 14, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A300*
- Aircraft serial: 1519
- Aircraft time: 69,433 hours, 26,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: D5758620001141
- Part serial: D011519
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 69,503 hours, 26,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED RIGHT WING TRAILING EDGE OUTBOARD FLAP TAB BETWEEEN TAB RIBS 4 AND 5. REPAIRED FLAP TAB PER RM 57-53-00-300-107.
